# SDR 07FDEA02210

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL SKIN IS CRACKED AT BS 1082, RBL 4. R EMOVED SURROUNDING STRUCTURE TO ACCESS DAMAGE.  REMOVED DAMAGE, NDT VERIFIED DAMAGE REMOVAL, NO DEFECTS.  INSTALLED DOUBLER AND FILLER WHERE DAMAGE   WAS REMOVED.  INSTALLED SURROUNDING STRUCTURE REF SRM 51-30-2, SRM 53-30-2 FIG 2 AND 3, NDT MAN PART 6 51-00-00, FIG 23.
